# SDR AALA202203072713

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 85,214 hours, 10,493 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR ON FLIGHT ATTENDANT OVERHEAD FLIGHT ATTENDANT REST CREW REST BUNK AREA IS HARD TO OPEN. ADJUSTED FLIGHT ATTENDANT OVERHEAD FLIGHT ATTENDANT CREW REST DOOR STRIKE PLATE PER AMM 25-29-01.
